# SDR EIAA200900113

- Difficulty date: October 12, 2009
- Submitted: October 13, 2009
- Operation: Air carrier
- Aircraft: N488EV
- Make and model: Boeing 747230B
- Aircraft serial: 23287
- Aircraft time: 91,329 hours, 16,445 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Part serial: 75763
- Condition: Failed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK LEFT EXIT DOOR EMERGENCY SILL LIGHT WILL NOT ILLUMINATE.  REMOVED AND REPLACED LT UPPER DECK SILL DOOR BATTERY PACK.  OPS CHECK NORMAL ON GROUND.  REF MM 31-51-50 PAGE 201.
